# SDR GAIA01271ST

- Difficulty date: August 6, 2001
- Submitted: August 22, 2001
- Operation: Air carrier
- Aircraft: N278US
- Make and model: Boeing 727251
- Aircraft serial: 21157
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN LTC INSPECTION, IT WAS DISCOVERED LONGITUDINAL FLOOR BEAM UPPER CHORD EXFOLIATED BS 760-780 AND 800-820, INBOARD LEG, RBL 45.5.  ACCOMPLISHED FLOOR BEAM UPPER CHORD REPLACEMENT IAW B727 SRM 53-10-2 AND 51-30-5.  (M)
